MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153204
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the open heart operating room team that they had experienced multiple failures involving product a119216m.They noted two instances in which the foley catheter¿s urometer component had developed cracks, resulting in urine leakage during procedures.In one case last week, the catheter had needed to be replaced mid procedure.This morning, another foley had experienced the same issue, leading to leakage in a case that was ultimately canceled.However, the bag still had to be changed.Guidance was requested regarding next steps for resolution and investigation.
 
Event or Problem Description
It was reported by the open heart operating room team that they had experienced multiple failures involving product a119216m.They noted two instances in which the foley catheter¿s urometer component had developed cracks, resulting in urine leakage during procedures.In one case last week, the catheter needed to be replaced mid procedure.This morning, another foley had experienced the same issue, leading to leakage in a case that was ultimately canceled.However, the bag still had to be changed.Guidance was requested regarding next steps for resolution and investigation.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Directions for use.17.Position hanger on bed rail at the foot of the bed.Note: exercise care to keep bag off the floor.18.Use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Corrections: a, d, e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24563583
Report Number1018233-2026-01595
Device Sequence Number9440483
Product Code KNX
UDI-Device Identifier00801741033117
UDI-Public(01)00801741033117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown